# SDR DALA2014062803852

- Difficulty date: June 24, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 760-776
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SETTLEMENT AREA AT REPAIR DOUBLER BS 760 - 776 BETWEEN LONGERONS 27 - 29R.   REPAIR DOUBLER REMOVED, NEW DOUBLER FABRICATED AND INSTALLED IAW SRM 51-30-5 53-04, PAR 57 AND 51-10-3.
